# SDR NOCA8606

- Difficulty date: May 31, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 3449
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AUTOPILOT WILL NOT ENGAGE, ACP BITE CHECK AND MCDP IAW FIM 22-00-02.  CENTER AUTOPILOT WILL NOT ENGAGE, PERFROMED FIM 22-00-01, REPLACED CENTER FCC, OPERATION NORMAL.
